# SDR COMA9960248

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horiz Stab
- Part time: 1,377 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AP PITCH TRIM CAUTION MESSAGE CAME ON DURING FLIGHT.  STAB TRIM CH 1 WOULD NOT ALLOW TRIM PAST FOUR UNITS.  STAB TRIM CH 2 WOULD ALLOW TRIM PAST FOUR UNITS.  REMOVED HSTA AND MCU, INSTALLED SERVICEABLE HSTA AND MCU.
